# SDR DALA1128003310

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR49, FR51, FR53 CORRODED. REMOVED CORROSION IAW SRM 51-74-00 FR49 MATERIAL.  REMOVED: 0.043",L=1", W=0.5". FR51 MATERIAL.  REMOVED: 0.046", L=1", W=0.5".  FR53 MATERIAL REMOVED: 0.041", L=1", W=0.5". ORIGINAL THK   0.180" FOUND EXCEED LIMITS IAW SRM 53-31-15 (FIG 101).   SEAT TRACK R & R IAW SRM 51-42-11.
